# SDR HEED089082

- Difficulty date: February 14, 2002
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N407XM
- Make and model: Bell 407
- Aircraft serial: 53464
- Aircraft time: 1,093 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Rotor Head
- Part number: 407012101111
- Part serial: 53464
- Condition: Damaged
- Location: Tail Rotor
- Part time: 1,093 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR HEAD WAS UNABLE TO DYNAMICALLY BALANCE. REPLACE UNIT.
